# SDR DALA2021032301703

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 ELONGATED HOLE CUT OUT FUEL TANK LOC. BTW RIB 15 TO RIB 16 ON LH WING. CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-21-11-300-002 AND SRM 51-42-11. (1761178)
